Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Wichita, KS

May 27, 2016Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 3:02 PM CDT for Harper County, Sumner County, Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2016, 3:02 PM CDT (20:02 UTC)
Expired
May 27, 2016, 3:36 PM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Harper County, KS, Sumner County, KS

The radar

The Vance AFB radar (KVNX), 58 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:02 PM CDTHAIL 0.751 Sse Freeport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS53 KICT 272002
SVRICT
KSC077-191-272100-
/O.NEW.KICT.SV.W.0141.160527T2002Z-160527T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  WEST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 400 PM CDT

* AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGONIA...OR
  11 MILES EAST OF ANTHONY...MOVING NORTH AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARGONIA...BLUFF CITY...DANVILLE...FREEPORT AND RUNNYMEDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3705 9792 3739 9798 3739 9785 3736 9762
      3706 9781
TIME...MOT...LOC 2001Z 184DEG 24KT 3721 9783 

HAIL...1.50IN
WIND...60MPH
 
$$

COOK
3 follow-up statements
990 
WWUS53 KICT 272012
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
312 PM CDT FRI MAY 27 2016

KSC077-191-272100-
/O.CON.KICT.SV.W.0141.000000T0000Z-160527T2100Z/
HARPER KS-SUMNER KS-
312 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN HARPER AND WEST CENTRAL SUMNER COUNTIES...

AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGONIA...OR
11 MILES EAST OF HARPER...MOVING NORTH AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARGONIA...BLUFF CITY...DANVILLE...FREEPORT AND RUNNYMEDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3705 9792 3739 9798 3739 9785 3736 9762
      3706 9781
TIME...MOT...LOC 2012Z 184DEG 24KT 3729 9782 

HAIL...1.50IN
WIND...60MPH
 
$$

COOK
344 
WWUS53 KICT 272021
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT FRI MAY 27 2016

KSC077-191-272100-
/O.CON.KICT.SV.W.0141.000000T0000Z-160527T2100Z/
HARPER KS-SUMNER KS-
321 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN HARPER AND WEST CENTRAL SUMNER COUNTIES...

AT 321 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARGONIA TO 12 MILES EAST OF ANTHONY...MOVING
NORTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARGONIA...DANVILLE...FREEPORT AND RUNNYMEDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3709 9791 3739 9798 3739 9785 3736 9762
      3708 9780
TIME...MOT...LOC 2021Z 187DEG 23KT 3727 9782 3713 9781 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
618 
WWUS53 KICT 272036
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CDT FRI MAY 27 2016

KSC077-191-272045-
/O.CAN.KICT.SV.W.0141.000000T0000Z-160527T2100Z/
HARPER KS-SUMNER KS-
336 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER AND WEST
CENTRAL SUMNER COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3709 9791 3739 9798 3739 9785 3736 9762
      3708 9780
TIME...MOT...LOC 2034Z 184DEG 24KT 3736 9781 3722 9780 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:56 AM CDT, 8 hours 6 minutes earlier.

Area forecast discussion, May 27, 6:56 AM CDT, 8 hours 6 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
656 AM CDT FRI MAY 27 2016

.SHORT TERM...(Today through Sunday night)
Issued at 212 AM CDT Fri May 27 2016

A shortwave trough continues to remain parked over the Rockies with
diffluent H5 flow downstream across the Central Plains states. Moist
southerly flow will persist across the area again today while the
surface low remains situated across Southwest Kansas. A more diffuse
dryline is progged to mix slowly eastward by late afternoon
providing a focus for severe storms once again. The moist sector may
be contaminated by ongoing convection and not nearly as unstable as
the previous day with the steepest mid-lvl lapse rates remaining
across Central/South Central KS. Cinh is also progged to diminish
early in the period resulting in lingering/early onset of new
convection by around 18z or shortly thereafter. H5 flow is progged
to back as the mid/upper trough approaches and when the PV anomaly
rotates toward the area late in the period...supporting a more rapid
transition to linear mode during the afternoon/early evening hours
over South Central KS. The better H85 moisture transport overnight
is progged to shift rapidly eastward focusing on far southeast KS
into MO while increasing large-scale forcing for subsidence
overspreads the region from west to east as we move through the
overnight hours and into Saturday. Since much of the area has
saturated soils with ongoing flooding concerns the flash flood
watch will be extended through tonight for much of Central & South
Central KS. Most locations are expected to remain dry on Saturday
as the mid/upper trough lifts slowly north and east toward the
Upper Mississippi Valley area. Under a mix of sun and
clouds...highs on Saturday are expected to remain seasonable with
readings in the upper 70s/lower 80s.

Southerly flow will return on Sunday allowing low level moisture to
surge back north across the area. This will result in a buoyant
airmass and we may see a few storms develop along a dryline across
the High Plains and drift eastward through the evening hours.
Maintained low pops across much of the area with the highest
confidence across Central KS.

.LONG TERM...(Monday through Thursday)
Issued at 212 AM CDT Fri May 27 2016

Maintained low pops through the middle of the week as another
slow moving mid/upper trough is progged to translate eastward
across the Northern Rockies and into the Northern Plains states.
The Ecmwf continues to be more progressive with the trough which
would result in a faster fropa and a drier scenario when compared
to the GFS. Seasonably mild temperatures are anticipated through
the period with highs in the upper 70s/lower 80s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 656 AM CDT Fri May 27 2016

Areas of MVFR CIGS can be expected this morning with very
brief period of IFR in central Kansas. Otherwise, daytime
heating and the approach of low pressure aloft will result
in scattered to numerous showers and storms from midday
into the evening across much of the area again. For now
have inserted VCTS and will amend as needed as convection
become more imminent.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    80  58  82  61 /  60  50  10  10
Hutchinson      80  56  81  59 /  60  50  10  10
Newton          78  57  80  59 /  60  50  10  10
ElDorado        77  59  81  61 /  60  60  10  10
Winfield-KWLD   80  60  83  63 /  60  50  10  10
Russell         79  55  79  56 /  60  50  10  10
Great Bend      80  56  79  58 /  60  50  10  10
Salina          79  56  80  58 /  50  50  20  10
McPherson       79  55  80  58 /  60  50  10  10
Coffeyville     77  64  82  63 /  60  60  20  10
Chanute         76  63  81  62 /  60  60  30  10
Iola            76  62  81  62 /  60  60  30  10
Parsons-KPPF    77  63  82  63 /  60  60  20  10

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ032-033-
047>053-067>069-082-083.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, May 27, 4:22 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
422 AM CDT FRI MAY 27 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
422 AM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF
CENTRAL AND SOUTH CENTRAL KANSAS AGAIN THIS AFTERNOON AND
EVENING...ESPECIALLY ALONG AND WEST OF I-135. THE MAIN THREATS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF
BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO
POSSIBLE.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA
THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS
SOUTHEAST KANSAS EARLY ON SATURDAY. THE STRONGEST STORMS MAY
PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE POTENTIAL FOR MORE
WIDESPREAD THUNDERSTORM ACTIVITY WILL ARRIVE ON SUNDAY WITH
CHANCES CONTINUING THROUGH THE MIDDLE OF THE WEEK. STRONG TO
SEVERE THUNDERSTORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE
WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING
HOURS...ESPECIALLY ALONG AND WEST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, May 27, 12:47 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1247 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            7 WSW MOUNDRIDGE        38.15N 97.63W
05/27/2016                   HARVEY             KS   EMERGENCY MNGR

            NORTH SANDHILL ROAD CLOSED BETWEEN DUTCH AVENUE AND
            NORTHWEST 96TH STREET DUE TO FLOODING

&&

SGS
Special weather statement, May 27, 2:10 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 PM CDT FRI MAY 27 2016

KSZ092-272015-
SUMNER KS-
210 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 315 PM CDT

* AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CALDWELL...
  MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CALDWELL AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9780 3708 9780 3721 9772 3719 9733
      3700 9752
TIME...MOT...LOC 1908Z 213DEG 20KT 3690 9778

COOK
Special weather statement, May 27, 2:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
223 PM CDT FRI MAY 27 2016

KSZ091-272030-
HARPER KS-
223 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 330 PM CDT

* AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 14 MILES WEST OF CALDWELL...MOVING
  NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BLUFF CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3715 9802 3716 9780 3700 9780 3700 9800
TIME...MOT...LOC 1921Z 200DEG 20KT 3697 9786

COOK
Special weather statement, May 27, 2:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
246 PM CDT FRI MAY 27 2016

KSZ068-272045-
HARVEY KS-
246 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER HALSTEAD...MOVING NORTH AT 20
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HALSTEAD AND BURRTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3795 9767 3817 9767 3817 9732 3791 9744
      3791 9756
TIME...MOT...LOC 1945Z 200DEG 19KT 3799 9753

COOK
Local storm report, May 27, 2:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
256 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 ENE CALDWELL          37.05N 97.53W
05/27/2016  E1.50 INCH       SUMNER             KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 27, 3:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             CALDWELL                37.04N 97.61W
05/27/2016  E1.75 INCH       SUMNER             KS   STORM CHASER

            REPORTS GOLF BALL SIZE HAIL COVERING THE GROUND IN
            CALDWELL

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:06 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno32 min
May 26, 7:26 PM CDTSpecial Weather StatementICTMarion49 min
May 26, 7:30 PM CDTSpecial Weather StatementICTSaline30 min
May 26, 7:32 PM CDTSpecial Weather StatementICTRussell43 min
May 26, 7:38 PM CDTSpecial Weather StatementICTMcPherson52 min
May 26, 7:42 PM CDTSpecial Weather StatementICTBarton48 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Reno, Rice64 min
May 26, 8:01 PM CDTSpecial Weather StatementICTEllsworth, Lincoln44 min
May 26, 8:14 PM CDTSpecial Weather StatementICTLincoln46 min
May 26, 8:15 PM CDTSpecial Weather StatementICTLincoln45 min
May 26, 8:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline46 min
May 26, 8:21 PM CDTSpecial Weather StatementICTSaline24 min
May 26, 8:39 PM CDTAreal Flood WarningICTChase, Marion12 hr
May 26, 8:54 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline66 min
May 26, 9:28 PM CDTAreal Flood WarningICTEllsworth, Rice12 hr
May 26, 9:37 PM CDTSpecial Weather StatementICTReno53 min
May 26, 9:43 PM CDTFlash Flood WarningICTChase4 hr
May 26, 9:51 PM CDTSpecial Weather StatementICTHarper, Kingman54 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline26 min
May 26, 10:32 PM CDTSpecial Weather StatementICTReno43 min
May 26, 10:46 PM CDTSpecial Weather StatementICTSumner44 min
May 26, 10:56 PM CDTSpecial Weather StatementICTHarvey34 min
May 26, 11:14 PM CDTSevere Thunderstorm WarningICTSedgwick30 min
May 26, 11:29 PM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick, Sumner61 min
May 27, 12:20 AM CDTSpecial Weather StatementICTButler, Cowley55 min
May 27, 12:23 AM CDTAreal Flood WarningICTMcPherson, Saline9 hr
May 27, 12:56 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood, Wilson, Woodson64 min
May 27, 1:13 AM CDTFlash Flood WarningICTChase5 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson39 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson, Saline55 hr
May 27, 1:33 AM CDTRiver Flood WarningICTSaline65 hr
May 27, 2:11 AM CDTRiver Flood WarningICTMarion53 hr
May 27, 2:11 AM CDTRiver Flood WarningICTChase, Lyon67 hr
May 27, 2:59 AM CDTAreal Flood WarningICTHarvey30 hr
May 27, 7:03 AM CDTAreal Flood WarningICTChase, Marion27 hr
May 27, 8:39 AM CDTRiver Flood WarningICTChase3 days
May 27, 9:14 AM CDTAreal Flood WarningICTMcPherson, Saline24 hr
May 27, 9:22 AM CDTAreal Flood WarningICTRice72 hr
May 27, 10:12 AM CDTAreal Flood WarningICTReno71 hr
May 27, 11:31 AM CDTRiver Flood WarningICTReno, Rice6 days
May 27, 2:10 PM CDTSpecial Weather StatementICTSumner65 min
May 27, 2:23 PM CDTSpecial Weather StatementICTHarper67 min
May 27, 2:46 PM CDTSpecial Weather StatementICTHarvey59 min
May 27, 2:48 PM CDTSevere Thunderstorm WarningICTSumner57 min
May 27, 3:15 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
May 27, 3:20 PM CDTSpecial Weather StatementICTHarvey55 min
May 27, 3:21 PM CDTSpecial Weather StatementICTButler54 min
May 27, 3:33 PM CDTSevere Thunderstorm WarningICTSumner42 min
May 27, 3:36 PM CDTSevere Thunderstorm WarningICTHarvey54 min
May 27, 3:42 PM CDTSevere Thunderstorm WarningICTHarvey, Reno36 min
May 27, 3:47 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 3:50 PM CDTSpecial Weather StatementICTKingman25 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick25 min
May 27, 4:06 PM CDTSpecial Weather StatementICTMarion54 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner66 min
May 27, 4:11 PM CDTSpecial Weather StatementICTSumner34 min
May 27, 4:15 PM CDTRiver Flood WarningICTMcPherson15 hr
May 27, 4:16 PM CDTSpecial Weather StatementICTSedgwick29 min
May 27, 4:20 PM CDTAreal Flood WarningICTSumner18 hr
May 27, 4:28 PM CDTSevere Thunderstorm WarningICTHarper20 min
May 27, 4:38 PM CDTAreal Flood WarningICTButler, Cowley, Sedgwick, Sumner18 hr
May 27, 4:47 PM CDTSevere Thunderstorm WarningICTCowley, Sumner28 min
May 27, 5:02 PM CDTSpecial Weather StatementICTKingman43 min
May 27, 5:03 PM CDTSevere Thunderstorm WarningICTButler, Cowley42 min
May 27, 5:18 PM CDTSpecial Weather StatementICTMarion27 min
May 27, 5:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood50 min
May 27, 5:26 PM CDTSpecial Weather StatementICTLincoln34 min
May 27, 5:32 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningICTLincoln, Russell36 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningICTRussell25 min
May 27, 6:27 PM CDTSpecial Weather StatementICTCowley63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.